# SDR DALA2017010500072

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 70,438 hours, 52,490 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, CRACKED LONGERON 3L ON STA Y=160 AT CABIN CROWN. LONGERON SECTION WAS REPAIRED PER 53-02 PAR 12 FIG 18 AND INSTALLED PER SRM 51-30-5, 51-30-2.
